# SDR DL72S950277

- Difficulty date: January 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N531DA
- Make and model: Boeing 727232
- Aircraft serial: 21814
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Doubler
- Condition: Corroded
- Location: Fs 1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-1 LETTER CHECK, FOUND TWO RIVETS SHEARED IN FUSELAGE SKIN DOUBLER AND DOUBLER IS BULGED AFT OF FS 1010 AT STRINGER 29R.  REPAIRED PER SRM 53-10-3.
